# SDR AALA202310267623

- Difficulty date: October 14, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 60,749 hours, 37,161 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN EXCESSIVE ODOR AND SMOKE WHEN IN USE. **SUPPLEMENTAL REPORT FOR AALA202310167623: MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
